Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

I am on tuberculosis treatment and having pregnancy symptoms. Is it safe to take medicines ?

hi doctor , i am taking tuberculosis treatment i m on AKT-4 for about one month doctor asked me not to concieve in between the treatment.but now i haven t got my periods the date was 3rd of this month and today is 16 i have breast pain also and vomit like symptoms what if i m pregnent should i continue the pregnency my doc has asked me to take tb med for 3 months if i m pregnent should i stop my med plaese suggest...
Asked On : Sat, 16 Apr 2011
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
welcome tohealth care magic
get a bllod serum beta hcg to know if you are pregnant. you have been taking akt for a month, you are not an open case ow. whthere or not to terminate your pregnancy is your decision now. the chances of you infecting your baby are very little but are not zero also. do you have more childrn? how many years are you married for? the decision should be made by you after considering all the facts.
Answered: Sat, 16 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor